# SDR 61841

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N138SD
- Make and model: Saab SF340A
- Aircraft serial: 138
- Aircraft time: 30,217 hours, 32,879 cycles
- Engine: Ge CT75A2
- Engine time: 27,274 hours, 30,500 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080031
- Part serial: 4676
- Condition: Defective
- Location: Left
- Part time: 3,344 hours, 3,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4495 PIT-LEX, DURING FLIGHT THE CREW NOTICED THAT THE EMERGENCY POWER LIGHT WAS ILLUMINATED.  THE CREW FOLLOWED THE QRH AND NOTICED THAT THE LT DC GENERATOR VOLTAGE WAS LOW.  THE GENERATOR WAS SECURED, AND THE WARNING LIGHT WENT OUT.  A/C 138 TURNED AROUND AND LANDED IN PIT.  A/C TAKEN OUT OF SERVICE 4-11-03 AT 1232.  PIT MX TROUBLESHOOTING PROBLEM.  PIT MX REMOVED AND REPLACED THE LT DC GENERATOR.  PERFORMED OPERATIONAL TEST OF DC GENERATION SYSTEM.  OPS CHECKS GOOD AT THIS TIME.
